On radial zeros of Blaschke products

Åke Samuelsson University of California, Riverside, U.S.A.

TBD mathscidoc:1701.332291

Arkiv for Matematik, 7, (5), 477-494, 1968.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 357 downloads ] [ 0 comments ]
@inproceedings{åke1968on,
  title={On radial zeros of Blaschke products},
  author={Åke Samuelsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441156194100},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={5},
  pages={477-494},
  year={1968},
}
Åke Samuelsson. On radial zeros of Blaschke products. 1968. Vol. 7. In Arkiv for Matematik. pp.477-494. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441156194100.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved